# SDR AUS20031334

- Difficulty date: December 15, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Parten P68B
- Engine: Lyc IO360A1B6
- Propeller: Hartzl HCC2YK2
- System (JASC): 5711 · Wing Spar
- Part: Doubler
- Part number: 68140093
- Condition: Corroded
- Location: Wing Spar
- Part time: 8,576 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WING SPAR DOUBLERS PN 68-1.4009-3 AND PN 68-1.4009-4  CONTAINED A SMALL AMOUNT OF CORROSION.  DOUBLERS ARE LOCATED IN AREA BEHIND ENGINES AND ENGINE FIREWALLS.
